Rate the Article: Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 1 | Views: 271 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 10 Issue 8, August 2021 | Rating: 4.3 / 10


Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar


Abstract: In this paper, we prove the Hyers-Ulam-Rassias stability of first order partial differential equation.


Keywords: Hyers-Ulam-Rassias stability, Partial differential equations, Banach?s con-traction principle


Edition: Volume 10 Issue 8, August 2021,


Pages: 827 - 829



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top